# SDR QXEA2017091900572

- Difficulty date: September 17, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 38,675 hours, 40,594 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 4100S01807
- Part serial: AA97969
- Condition: Malfunctioned
- Location: Deice Boots
- Part time: 112,071 hours, 112,860 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRFRAME DEICE BOOTS WOULD NOT CYCLE IN SLOW OR FAST.  NO CAUTION LIGHTS ILLUMINATED.  BOOTS WOULD CYCLE IN MANUAL MODE.  ALL BOOTS ON LEFT WING APPEARED INFLATED DURING DESCENT IN MANUAL MODE AND AIRFRAME MANUAL SELECT IN OFF.  PERFORMED GVI OF ALL BOOTS.  NO DAMAGE OBSERVED.  REMOVED FROM SERVICE.  UNABLE TO INTERROGATE CDS, INDICATED NOT AVAILABLE. PREFORMED OPERATIONAL TEST OF AIRFRAME DEICING SYSTEM IAW AMM 30-11-710-804.  DEICE TIMER CAUTION LIGHT ILLUMINATED WHEN SELECTING SLOW.  LIGHT EXTINGUISHES WHEN FAST SELECTED.  REMOVED TIMER AND MONITOR UNIT IAW AMM 30-11-01-000-801. REPLACED IAW 30-11-01-400-801.  COMPLIED WITH FUNCTIONAL TEST OF THE AIRFRAME PNEUMATIC DEICING SYSTEM IAW AMM 30-11-00-720-801. RESULTS GOOD. AIRCRAFT RETURNED TO SERVICE.
